# SDR MASA200800239

- Difficulty date: March 18, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 8,387 hours, 6,535 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: SJ3518
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2831 SNA-PHX, CAPTAIN REPORTED AFTER LANDING THE LT AFT OVERWING EMERGENCY EXIT HATCH HANDLE COVER VELCRO AS MISSING AND THE HATCH WHISTLED IN FLIGHT.  MX REPLACED THE VELCRO AND CLEANED THE HATCH SEAL.
